Alert archive / New York / Gale Warnings in 2014

Gale Warning 4, NWS New York, NY

January 19, 2014

NWS New York, NY issued this gale warning at Jan 19, 2014, 3:15 AM EST. It took effect at Jan 19, 2014, 4:08 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 19, 2014, 3:15 AM EST (08:15 UTC)
In effect from
Jan 19, 2014, 4:08 PM EST
Expired
Jan 20, 2014, 4:01 AM EST
In force
12 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WHUS71 KOKX 190815
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
315 AM EST SUN JAN 19 2014

...GUSTY WEST WINDS AND ROUGH SEAS THROUGH THE WEEKEND AND INTO
MONDAY...

ANZ350-353-192200-
/O.CON.KOKX.SC.Y.0007.000000T0000Z-140119T2300Z/
/O.UPG.KOKX.GL.A.0003.140119T2300Z-140120T1100Z/
/O.NEW.KOKX.GL.W.0004.140119T2300Z-140120T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
315 AM EST SUN JAN 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO 
  MONTAUK POINT NY AND OUT 20 NM.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...6 TO 9 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS LATE THIS AFTERNOON
  AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-192200-
/O.EXT.KOKX.SC.Y.0007.000000T0000Z-140120T2300Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
315 AM EST SUN JAN 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST MONDAY...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO FIRE 
  ISLAND INLET NY AND OUT 20 NM.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS LATE THIS AFTERNOON
  AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-345-192200-
/O.EXT.KOKX.SC.Y.0008.140119T1600Z-140120T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
315 AM EST SUN JAN 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST MONDAY...

* LOCATION...EASTERN LONG ISLAND SOUND...AND THE BAYS OF LONG
  ISLAND.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...STRONGEST WINDS LATE THIS AFTERNOON INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-192200-
/O.CON.KOKX.SC.Y.0008.140119T1600Z-140120T1100Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
315 AM EST SUN JAN 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 6 AM EST MONDAY...

* LOCATION...WESTERN LONG ISLAND SOUND AND NY HARBOR.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

* TIMING...STRONGEST WINDS LATE THIS AFTERNOON INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
627 
WHUS71 KOKX 192108
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
408 PM EST SUN JAN 19 2014

...ROUGH CONDITIONS ON THE WATERS...

ANZ350-353-200515-
/O.CAN.KOKX.SC.Y.0007.000000T0000Z-140119T2300Z/
/O.EXT.KOKX.GL.W.0004.140119T2108Z-140120T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
408 PM EST SUN JAN 19 2014

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS CANCELLED THE SMALL
CRAFT ADVISORY AND HAS BEEN REPLACED WITH A GALE WARNING. 

* LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO 
  MONTAUK POINT NY AND OUT 20 NM.

* WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ335-338-200515-
/O.EXT.KOKX.SC.Y.0008.000000T0000Z-140120T1700Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
408 PM EST SUN JAN 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST MONDAY...

* LOCATION...WESTERN LONG ISLAND SOUND AND NY HARBOR.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-200515-
/O.CON.KOKX.SC.Y.0007.000000T0000Z-140120T2300Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
408 PM EST SUN JAN 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO FIRE 
  ISLAND INLET NY AND OUT 20 NM.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-345-200515-
/O.CON.KOKX.SC.Y.0008.000000T0000Z-140120T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
408 PM EST SUN JAN 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY...

* LOCATION...EASTERN LONG ISLAND SOUND...AND THE BAYS OF LONG 
  ISLAND.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* TIMING...STRONGEST WINDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
296 
WHUS71 KOKX 192128
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
428 PM EST SUN JAN 19 2014

...ROUGH CONDITIONS ON THE WATERS...

ANZ350-353-200930-
/O.CON.KOKX.GL.W.0004.000000T0000Z-140120T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
428 PM EST SUN JAN 19 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* LOCATION...COASTAL OCEAN WATERS EAST OF FIRE ISLAND INLET.

* WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ355-200930-
/O.CON.KOKX.SC.Y.0007.000000T0000Z-140120T2300Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
428 PM EST SUN JAN 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY...

* LOCATION...COASTAL OCEAN WATERS WEST OF FIRE ISLAND INLET.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-200930-
/O.CON.KOKX.SC.Y.0008.000000T0000Z-140120T1700Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
428 PM EST SUN JAN 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* LOCATION...NEW YORK HARBOR AND WESTERN LONG ISLAND SOUND.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-345-200930-
/O.CON.KOKX.SC.Y.0008.000000T0000Z-140120T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
428 PM EST SUN JAN 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY...

* LOCATION...EASTERN LONG ISLAND SOUND...AND THE BAYS OF LONG 
  ISLAND.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* TIMING...STRONGEST WINDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MALOIT
427 
WHUS71 KOKX 200901
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
401 AM EST MON JAN 20 2014

...ROUGH CONDITIONS ON THE WATERS...

ANZ350-353-202015-
/O.CAN.KOKX.GL.W.0004.000000T0000Z-140120T1100Z/
/O.EXB.KOKX.SC.Y.0008.000000T0000Z-140121T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
401 AM EST MON JAN 20 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* LOCATION...COASTAL OCEAN WATERS EAST OF FIRE ISLAND INLET.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...6 TO 9 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-202015-
/O.CON.KOKX.SC.Y.0007.000000T0000Z-140120T2300Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
401 AM EST MON JAN 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* LOCATION...COASTAL OCEAN WATERS WEST OF FIRE ISLAND INLET.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-201700-
/O.CON.KOKX.SC.Y.0008.000000T0000Z-140120T1700Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
401 AM EST MON JAN 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* LOCATION...NEW YORK HARBOR AND WESTERN LONG ISLAND SOUND.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-345-202015-
/O.CON.KOKX.SC.Y.0008.000000T0000Z-140120T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
401 AM EST MON JAN 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* LOCATION...EASTERN LONG ISLAND SOUND...AND THE BAYS OF LONG 
  ISLAND.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Jan 19, 12:20 AM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Jan 19, 12:20 AM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1220 AM EST SUN JAN 19 2014

.SYNOPSIS...
A WEAK AREA OF HIGH PRESSURE SLIDES ACROSS THE REGION TONIGHT
BEFORE ANOTHER UPPER DISTURBANCE MOVES ACROSS THE REGION ON
SUNDAY. AN ARCTIC COLD FRONTAL PASSAGE MONDAY EVENING WILL BE
FOLLOWED BY A SERIES OF LOWS DEVELOPING AND MOVING OFFSHORE
TOWARDS MID TO LATE THIS UPCOMING WEEK. HIGH PRESSURE RETURNS
FROM THE SOUTH AND WEST FOR THURSDAY NIGHT AND FRIDAY BEFORE
MOVING OFFSHORE FRIDAY NIGHT INTO NEXT WEEKEND WITH ANOTHER
FRONTAL SYSTEM APPROACHING FROM THE NORTH AND WEST.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FORECAST ON TRACK TONIGHT WITH WINDS DIMINISHING AND TEMPERATURES
DROPPING BELOW FREEZING. HAVE AN SPS FOR PATCHY BLACK ICE ACROSS
INTERIOR SW CT...INTERIOR NE NJ...AND THE LOWER HUDSON VALLEY
UNTIL 1245Z. THESE ARE THE LOCATIONS WHERE THE MOST SNOW OCCURRED
AND HAVE THE GREATEST LIKELIHOOD OF STANDING WATER REMAINING TO
REFREEZE INTO BLACK ICE OVERNIGHT.

RIDGING BOTH ALOFT AND AT THE SURFACE MOVES ACROSS THE TRI-STATE
AREA TONIGHT WITH DRY AND SEASONABLY COLD CONDITIONS. OVERNIGHT
LOWS WILL BE IN THE 20S FOR MOST LOCATIONS.

ANOTHER SHORT WAVE TRAVERSES THE MEAN TROUGH ACROSS EASTERN NORTH
AMERICA...DIGGING ACROSS THE TN AND OH VALLEYS. THIS WILL ALLOW
FOR ANOTHER EPISODE OF WARM ADVECTION WITH INCREASING MID LEVEL
MOISTURE IN THE FORM OF CLOUDS LATE TONIGHT AND PERHAPS A FLURRY
NEAR DAYBREAK.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
THE SHORT WAVE TROUGH PASSES THROUGH THE AREA SUN MORNING WITH
CONSIDERABLE CLOUD COVER AND A POSSIBLY A FLURRY OR SNOW SHOWER.
THE BEST CHANCE FOR SNOW SHOWERS WILL BE NORTH AND WEST OF THE NYC
METRO. UNLIKE SAT...THERE IS NO SURFACE LOW TO THE SOUTH BRINGING
IN LOW-LEVEL MOISTURE. A DEEP-LAYERED W/SW FLOW TYPICALLY KEEPS
THESE TYPE OF SYSTEMS MOISTURE DEPRIVED. A DUSTING OF SNOW IS NOT
OUT OF THE QUESTION....BUT THAT SHOULD BE THE UPPER LIMIT. EXPECT
SOME CLEARING IN THE AFT WITH A GUSTY W/SW FLOW UP TO 25 MPH.
HIGHS WILL BE NEARLY SEASONABLE....35 TO 40.

AN ARCTIC COLD FRONT THEN DROPS SE ACROSS THE GREAT LAKES SUN
NIGHT...MOVING INTO CENTRAL NY STATE BY DAYBREAK MON. THIS WILL
ALLOW FOR GUSTY WEST WINDS TO KEEP UP FOR MUCH OF THE NIGHT. THE
WINDS AND SOME CLOUD COVER WILL ALLOW FOR A WARMER NIGHT...WITH
READINGS ABOUT 5 DEGREES WARMER....FROM THE LOWER 20S TO AROUND
30.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
THE OVERALL PATTERN NEXT WEEK FEATURES A STRENGTHENING JET STREAM
DIVING SOUTH OF THE REGION MONDAY NIGHT AND STAYING TO OUR SOUTH FOR
THE REST OF THE WEEK...HELPING DELIVER AN ARCTIC AIR MASS.
LIKEWISE...AT THE 500MB LEVEL...THERE IS A LARGE SCALE DEEPENING
TROUGH IN THE NORTHEAST THROUGH MID WEEK...WITH A SHORTENING
WAVELENGTH MID TO LATE NEXT WEEK AS THE UPPER LEVEL LOW MOVES EAST
IN SOUTHEAST CANADA WITH A LESS AMPLIFIED FLOW. THIS IS CONSISTENT
WITH TELECONNECTIONS OF THE AO...NAO...AND PNA PERTAINING TO THEIR
ENSEMBLE MEAN OUTLOOKS THROUGH THE NEXT WEEK. THE AO AND NAO
DECREASE AND THEN SHARPLY INCREASE TOWARDS THE LATTER HALF OF THE
PERIOD WHILE THE PNA REMAINS WELL POSITIVE AND DECREASES LATE IN
THE PERIOD.

AT THE SURFACE...AN ARCTIC COLD FRONT MOVES ACROSS MONDAY EVENING
WITH STRONG HIGH PRESSURE FROM SASKATCHEWAN AND MANITOBA BUILDING
INTO THE NORTH CENTRAL U.S. THIS STARTS TO BUILD INTO OUR REGION
AFTER THE FRONTAL PASSAGE BUT THE FRONT SLOWING DOWN OFFSHORE WILL
HAVE A LOW DEVELOPING ALONG IT. THE LOW DEVELOPS OFF THE MID-
ATLANTIC COAST AND APPROACHES TUESDAY...TAKING A TRACK SOUTHEAST
OF THE BENCHMARK OF 40N/70W AS IT HEADS JUST OFF THE COASTS OF
NOVA SCOTIA AND NEWFOUNDLAND. THE HIGH PRESSURE AFOREMENTIONED
WEAKENS QUITE A BIT AS IT MOVES INTO THE LOCAL AREA WEDNESDAY.
ANOTHER WEAK WAVE OF LOW PRESSURE FROM MANITOBA AND ONTARIO MOVES
SOUTHEAST INTO THE GREAT LAKES WEDNESDAY AND INTO THE LOCAL AREA
WEDNESDAY NIGHT AND THURSDAY. DIFFERENCES BETWEEN GFS...ECMWF...AND
CMC WITH REGARDS TO MAGNITUDE OF THE LOWS WITH ECMWF BEING THE COLDER
AND WETTER SOLUTION. MEANWHILE...ANOTHER STRONG CANADIAN HIGH
PRESSURE AREA...SIMILARLY COMING FROM SASKATCHEWAN AND MANITOBA
MOVES INTO SOUTHEAST U.S. ON THURSDAY AND THEN INTO OUR AREA
THURSDAY NIGHT AND FRIDAY. THIS HIGH PRESSURE AREA MOVES OFFSHORE
FRIDAY NIGHT INTO NEXT WEEKEND WITH ANOTHER FRONTAL SYSTEM
APPROACHING FROM THE NORTH AND WEST.

IN TERMS OF THE WEATHER OUTLOOK...MONDAY WILL BE THE ONLY DAY OF THE
WEEK WITH NEAR NORMAL TEMPERATURES...WHICH ARE FORECAST TO BE A FEW
DEGREES ABOVE NORMAL FOR THE HIGHS WITH LOWS AT NIGHT NEAR NORMAL.
OTHERWISE...THE REST OF THE WEEK WILL HAVE MUCH BELOW NORMAL
TEMPERATURES...AT LEAST 10 DEGREES BELOW NORMAL. SOME SPOTS SUCH AS
NEAR NYC MAY BE A LITTLE LESS THAN 10 DEGREES BELOW NORMAL FOR THE
NIGHT TIME LOWS. TEMPERATURES START TO MODERATE LATE IN THE PERIOD.
FOR PRECIPITATION...MONDAY AHEAD OF THE COLD FRONT...A MIX OF RAIN
AND SNOW SHOWERS NORTH AND WEST OF NYC. THEREAFTER TWO MAIN PERIODS
TO WATCH IN TERMS OF MODEL TRENDS AND WESTERN AREAS OF PRECIP
ASSOCIATED WITH OFFSHORE LOWS. THIS IS DEALING WITH THE DEFORMATION
ZONE WITH POSSIBLE SWINGS IN SOLUTION DISTRIBUTION DEPENDING ON HOW
STRONG THE LOWS ARE. CURRENT FORECAST CONVEYS TWO EVENTS TO WATCH
FOR SNOW SHOWERS...ONE TUESDAY THROUGH TUESDAY NIGHT AND ANOTHER
THURSDAY THROUGH THURSDAY NIGHT. CHANCES OF SNOW SHOWERS ARE ONLY
ABOUT 20-30 PERCENT FOR A MAJORITY OF THE REGION WITH MOST PRECIP
OFFSHORE. THERE IS VAST UNCERTAINTY IN THE DIFFERENT NUMERICAL
MODELS AND EVEN ENSEMBLES. THERE WILL ALSO BE A SLIGHT CHANCE OF
SNOW SHOWERS WITH A FRONTAL SYSTEM APPROACHING FROM THE NORTH AND
WEST LATE IN THE FORECAST PERIOD.

&&

.AVIATION /05Z SUNDAY THROUGH THURSDAY/...
LOW PRESSURE LIFTS INTO THE CANADIAN MARITIMES AS WEAK HIGH PRESSURE
BUILDS ACROSS THE AREA INTO SUNDAY MORNING. A TROUGH OF LOW PRESSURE
CROSSES THE AREA SUNDAY AFTERNOON.

OTHER THAN POSSIBLY 1-2 HR OF MVFR CEILINGS AT KGON TO GET
STARTED...MAINLY VFR. CEILINGS AROUND AROUND 5000 FT DURING THE
MORNING PUSH. THESE CEILINGS SHOULD LINGER INTO THE AFTERNOON...WITH
A CHANCE OF ISOLATED MVFR CEILINGS IN THE AFTERNOON WITH ANY PASSING
FLURRIES. CEILINGS SHOULD LIFT BY MID-LATE AFTERNOON...THEN MINIMAL
CLOUD COVER SUNDAY EVENING.

WINDS GENERALLY WNW WITH SPEEDS REDUCING TO 10 KT OR LESS EARLY THIS
MORNING AS DIRECTION BACKS TO W THEN WSW. WINDS INCREASE BY MID
MORNING TO 10-15KT WITH GUSTS AROUND 20 KT OUT OF THE SW...THEN
INCREASE A FEW KT MORE IN THE AFTERNOON...WITH AVERAGE GUSTS
INCREASING TO AROUND 25 KT. WINDS REMAIN GUSTING TO 20-25 KT THROUGH
THE EVENING AT MOST STATIONS EXCEPT THOSE TO THE W OF NYC...WHERE
THEY SHOULD ABATE IN THE EVENING.

OUTLOOK FOR 06Z MONDAY THROUGH THURSDAY...
.LATE SUNDAY NIGHT...VFR. SW GUSTS 20-25KT POSSIBLE AT EASTERN
TERMINALS.
.MONDAY...VFR WITH W-NW GUSTS 20-25 KT LIKELY.
.MONDAY NIGHT...VFR.
.TUESDAY-TUESDAY NIGHT...MAINLY VFR...WITH CHANCE MVFR OR LOWER
ESPECIALLY EASTERN ZONES IN ANY -SN. N-NW GUSTS UP TO 20KT
POSSIBLE TUESDAY NIGHT.
.WEDNESDAY-WEDNESDAY NIGHT...VFR. NW GUSTS UP TO 20 KT POSSIBLE
DURING THE DAY.
.THURSDAY...MVFR OR LOWER POSSIBLE WITH CHANCE -SN.

&&

.MARINE...
ON THE BACKSIDE OF LOW PRESSURE TONIGHT...SCA CONDITIONS WILL
CONTINUE ON THE OCEAN WATERS WITH GUSTY WEST WINDS AND SEAS
BUILDING TO 4 TO 7 FT. THE REMAINING WATERS WILL LIKELY SEE GUSTS
SHY OF SCA CRITERIA. AN UPPER DISTURBANCE THEN PASSES THROUGH SUN
MORNING WITH AN INCREASING WEST FLOW IN THE AFT WITH SCA
CONDITIONS FORECAST ON ALL WATERS. THERE IS ALSO A GALE WATCH SUN
NIGHT ON THE EASTERNMOST OCEAN WATERS AS THE GRADIENT TIGHTENS IN
RESPONSE TO AN ARCTIC COLD FRONT APPROACHING FROM THE GREAT LAKES.

SCA CONDITIONS ARE LIKELY ACROSS THE OCEAN WATERS AND MOST OTHER
WATERS ON MONDAY AND INTO MONDAY NIGHT BEFORE AND AFTER THE ARCTIC
FRONTAL PASSAGE FOR THE OCEAN BY WHICH TIME IT IS MAINLY FOR SEAS.
BELOW SCA CONDITIONS ARE FORECAST FOR TUESDAY MORNING BUT SCA
CONDITIONS WILL BE POSSIBLE ON THE OCEAN AGAIN TUESDAY AFTERNOON
THROUGH WEDNESDAY AS LOW PRESSURE DEEPENS OFFSHORE WITH A STRONG
HIGH TO THE WEST. FOR OTHER WATERS...NEXT CHANCE FOR SCA IS
TUESDAY NIGHT AND WEDNESDAY. WITH THE WINDS BEING OFFSHORE...OCEAN
SEAS WILL BE MORE MARGINAL FOR SCA AND MOSTLY BELOW 5 FT FROM
TUESDAY AFTERNOON THROUGH WEDNESDAY. BELOW SCA CONDITIONS ARE
FORECAST THEREAFTER THROUGH THURSDAY WITH WIND GUSTS ON THE OCEAN
APPROACHING SCA CRITERIA LATE THURSDAY AFTERNOON.

ALSO WITH THE COMBINATION OF THE VERY COLD WEATHER AND GUSTY
WINDS THIS UPCOMING WEEK...FREEZING SPRAY WILL BE POSSIBLE AT
TIMES MONDAY NIGHT THROUGH THURSDAY NIGHT. THIS WILL BE
ACCENTUATED ESPECIALLY ON WEDNESDAY NIGHT WHEN THE TEMPERATURES
WILL BE THE COLDEST ALONG WITH THE GUSTY WINDS.

&&

.HYDROLOGY...
THE PROBABILITY OF WIDESPREAD SIGNIFICANT PRECIPITATION IS LOW
THROUGH NEXT WEEK.

&&

.EQUIPMENT...
DUE TO A COMMUNICATIONS ISSUE...THE CLIMATE DATA FOR NEW YORK CITY
AT CENTRAL PARK IS CURRENTLY UNAVAILABLE. BACKUP SENSORS HAVE BEEN
USED TO POPULATE THE CLIMATE AND OBSERVATIONAL DATA FROM JANUARY 16
TO THE PRESENT...AND THIS METHOD WILL CONTINUE TO BE EMPLOYED UNTIL
THE PROBLEM IS RESOLVED.

THE EQUIPMENT IN CENTRAL PARK IS STILL WORKING...AND THE DATA IS
BEING ARCHIVED. WHEN APPROPRIATE COMMUNICATIONS ARE RESTORED...THIS
ARCHIVED DATA WILL BE USED TO MAKE ANY CORRECTIONS NECESSARY TO BOTH
THE CLIMATE DATABASE AND PRODUCTS.

THE NEW YORK CITY NOAA ALL HAZARDS WEATHER RADIO STATION KWO35 IS
OUT OF SERVICE.

DUE TO INTERFERENCE ISSUES WITH THE U.S. COAST GUARD EMERGENCY
BROADCAST CHANNEL...THE NEW YORK CITY NOAA ALL HAZARDS WEATHER
RADIO STATION KWO35 IS OUT OF SERVICE.

DURING THE TIME...THE TRANSMITTER MAY BE RETURNED TO SERVICE
INTERMITTENTLY FOR USE OF THE NOAA ALL HAZARDS WEATHER RADIO
DURING POTENTIALLY DANGEROUS WEATHER SITUATIONS...FOR ROUTINE
WEEKLY TEST OF THE WARNING SYSTEM...AND TO DETERMINE IF THE
INTERFERENCE ISSUE HAS BEEN RESOLVED.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 6 AM EST
     MONDAY FOR ANZ330-335-338-340-345.
     GALE WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR ANZ350-
     353.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ350-
     353.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST MONDAY FOR ANZ355.

&&

SYNOPSIS...JM/DS/DW
NEAR TERM...BC/JM/DS/DW
SHORT TERM...DW
LONG TERM...JM
AVIATION...MALOIT
MARINE...JM/DW
HYDROLOGY...DW
EQUIPMENT...
Hazardous weather outlook, Jan 18, 5:18 PM EST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
518 PM EST SAT JAN 18 2014

CTZ005-NJZ002-004-103>105-107-NYZ067>070-192230-
NORTHERN FAIRFIELD-WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
518 PM EST SAT JAN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PATCHY BLACK ICE WILL BE DEVELOPING TONIGHT AS WINDS LOWER AND
TEMPERATURES LOWER BELOW FREEZING ALLOWING STANDING AREAS OF WATER
OR MELTED SNOW TO FREEZE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN ARCTIC AIRMASS WILL GRADUALLY SETTLE INTO THE REGION FOR MUCH OF
THE UPCOMING WEEK STARTING MONDAY NIGHT. THIS WILL BE ACCENTUATED
TUESDAY THROUGH WEDNESDAY NIGHT WITH HIGH TEMPERATURES AROUND 15 TO
20 DEGREES BELOW NORMAL AND LOW TEMPERATURES AROUND 10 TO 15 DEGREES
BELOW NORMAL. WIDESPREAD BELOW ZERO WIND CHILLS TUESDAY NIGHT INTO
EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ006>012-NJZ006-106-108-NYZ071>075-078>081-176>179-192230-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-HUDSON-EASTERN ESSEX-EASTERN UNION-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
518 PM EST SAT JAN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN ARCTIC AIRMASS WILL GRADUALLY SETTLE INTO THE REGION FOR MUCH OF
THE UPCOMING WEEK STARTING MONDAY NIGHT. THIS WILL BE ACCENTUATED
TUESDAY THROUGH WEDNESDAY NIGHT WITH HIGH TEMPERATURES AROUND 15 TO
20 DEGREES BELOW NORMAL AND LOW TEMPERATURES AROUND 10 TO 15 DEGREES
BELOW NORMAL. WIDESPREAD BELOW ZERO WIND CHILLS TUESDAY NIGHT INTO
EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-355-192230-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
518 PM EST SAT JAN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-353-192230-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
518 PM EST SAT JAN 18 2014

...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Gale Warnings in New York, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.